Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Twitching in the head, stomach, spinalcord, dry eyes and throat. Stammering. What kind of disorder is this?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 138 Questions
Question
Hi Dr.
For past six months i was having twitching @ my back head, Stomach some times @ spinal cord.I have Dry eyes and throat always. when talking i am thing something to talk but talking some other thing. sometimes difficult to talk (like stammering). Am too weak also. difficult to my daily activity.Is this some thing Brain Disorder?

If it is brain Disorder Can you tell me is that curable and why it occurs?

Please Help me.....
Posted Tue, 22 May 2012 in Brain and Spine
 
 
Answered by Dr. Praveen K Nath 16 hours later
Dear Mr XXXXXXX
Thanks for writing in.
The description of your symptoms is too generalized to allow a definitive diagnosis to be made. I would suggest the following:
a.     Take an analgesic and a muscle relaxant for about 2 weeks. This needs to be done under the supervision of your treating physician
b.     Try and reduce your anxiety levels as your symptoms may be secondary to anxiety or stress. XXXXXXX breathing and yoga will help. If there is no relief, you can try taking anti-anxiety medication under your physician’s guidance.
c.     If you get no relief with medications, get a magnetic resonance imaging scan (MRI scan) of the brain and cervical spine.
d.     If the MRI is normal, you may need an electromyography or a water and take plenty of fruits in your diet
I would suggest you see a neurologist and get an evaluation done.
Hope this helps.
Dr Praveen k Nath XXXXXXX consultant neurosurgeon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor